# SDR SCNA20240219041

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,824 hours, 27,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Sheared
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 85083 NRC00023: SLIDE L1 GIRT BRACKET SUPPORT RIVET SHEARED OFF, NEEDS REPLACEMENT. - RESOLUTION: REPLACED RIVIT PER SRM 51-40-02 AND INSTALLED PACK AND CLOSED CONTAINER PER AMM 25-66-01.
